Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Relative left properness of colored operads

Philip Hackney, Marcy Robertson and Donald Yau

Algebraic & Geometric Topology 16 (2016) 2691–2714
Bibliography
1 M Batanin, C Berger, Homotopy theory for algebras over polynomial monads, preprint (2013) arXiv:1305.0086
2 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
3 C Berger, I Moerdijk, The Boardman–Vogt resolution of operads in monoidal model categories, Topology 45 (2006) 807 MR2248514
4 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
5 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
6 G Caviglia, A model structure for enriched coloured operads, preprint (2014) arXiv:1401.6983
7 D C Cisinski, I Moerdijk, Dendroidal sets and simplicial operads, J. Topol. 6 (2013) 705 MR3100888
8 W Dwyer, K Hess, Long knots and maps between operads, Geom. Topol. 16 (2012) 919 MR2928985
9 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
10 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
11 B Fresse, Props in model categories and homotopy invariance of structures, Georgian Math. J. 17 (2010) 79 MR2640648
12 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
13 P Hackney, M Robertson, D Yau, Shrinkability, relative left properness, and derived base change, preprint (2015) arXiv:1510.01341
14 J E Harper, Homotopy theory of modules over operads and non–Σ operads in monoidal model categories, J. Pure Appl. Algebra 214 (2010) 1407 MR2593672
15 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
16 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
17 M W Johnson, D Yau, On homotopy invariance for algebras over colored PROPs, J. Homotopy Relat. Struct. 4 (2009) 275 MR2559644
18 G M Kelly, On the operads of J P May, Repr. Theory Appl. Categ. (2005) 1 MR2177746
19 M Kontsevich, Y Soibelman, Deformations of algebras over operads and the Deligne conjecture, from: "Conférence Moshé Flato 1999, I" (editors G Dito, D Sternheimer), Math. Phys. Stud. 21, Kluwer Acad. Publ. (2000) 255 MR1805894
20 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
21 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
22 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
23 J P May, Definitions: operads, algebras and modules, from: "Operads : Proceedings of Renaissance Conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 1 MR1436912
24 F Muro, Homotopy theory of non-symmetric operads, II : Change of base category and left properness, Algebr. Geom. Topol. 14 (2014) 229 MR3158759
25 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996) MR2716655
26 M Robertson, The homotopy theory of simplicially enriched multicategories, preprint (2011) arXiv:1111.4146
27 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
28 M Spitzweck, Operads, algebras and modules in general model categories, preprint (2001) arXiv:math/0101102
29 D White, D Yau, Bousfield localization and algebras over colored operads, preprint (2015) arXiv:1503.06720
30 D Yau, Colored operads, 170, Amer. Math. Soc. (2016) MR3444662
31 D Yau, M W Johnson, A foundation for PROPs, algebras, and modules, 203, Amer. Math. Soc. (2015) MR3329226